# SDR J7SA2021041300284

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N577FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20865
- Aircraft time: 492 hours, 284 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 8345258
- Part serial: 00072
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CYAN STAB TRIM FAULT CAS MESSAGE POSTED. MDC INDICATED PILOT MANUAL TRIM SWITCH FAULT DETECTED BY HSTECU. WHEN THE AUTOPILOT WAS DISCONNECTED PRIOR TO LANDING, THE HORIZONTAL STABILIZER TRIMMED TO 0.0. NEITHER THE PILOT'S NOR THE COPILOT'S TRIM SWITCHES WORKED—IN EITHER PRIMARY OR SECONDARY STAB TRIM—BOTH PILOTS WERE NEEDED TO OVERCOME THE CONTROL FORCES TO LAND. REPLACED CAPTAIN'S TRIM SWITCH IAW CL-350 AMM 27-41-01. OPS CHECKS SATISFACTORY.
